Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What causes night sweats,lethargy,runny nose,joint pain with stomach ache post tonsillectomy?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 1290 Questions
post tonsillectomy 2 weeks, night sweats, lethargy, runny nose, aching bones and joint pain with stomach ache at night that radiates to back. what could cause this, my gp said my glands are swollen but throat is healing well. also upper back ache in daytime between shoulder blades. worried.
Posted Wed, 26 Feb 2014 in Ear, Nose and Throat Problems
Answered by Dr. Ashish Verma 54 minutes later
Brief Answer: looks like viral fever Detailed Answer: Hi, Thanks for writing to XXXXXXX This is Dr. Ashish Verma, a general surgeon, answering to your query. Your symptoms are classisal of viral fever...but still i would suggest that you get a complete blood count to rule out any infection and peripheral smear study for malarial parasites, if you are staying in a malaria endemic area. Till then i would suggest that you start on a ppi like pantaprazole tabs and an analgesic with a paracetamol combination and a antihistamine like levocetrizine...but you need to see your local doctor for the prescription...though you may get them over the counter also. Viral fever is usually self limiting and subsides in 5-7 days....the treatment is symptomatic only... Drink plenty to fluids and eat well but avoid cold food... Hope that i have answered to all your queries. If you have further queries, i will be glad to answer them. Get well soon. Dr. Ashish Verma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor